MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Aveir¿ Leadless Pacemaker, Right Ventricle

Abbott Medical (CRM-Sylmar) Aveir¿ Leadless Pacemaker, Right Ventricle
Model Number LSP112V
Medical Device Problem Codes Stretched (1601); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 08/23/2026
Type of Reportable Event Malfunction

Brand Name
Aveir¿ Leadless Pacemaker, Right Ventricle
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50764141
Report Number2017865-2026-19477
Device Sequence Number18490725
Product Code PNJ
UDI-Device Identifier05415067034472
UDI-Public(01)05415067034472(10)S000113436(17)280428
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSP112V
Device Lot NumberS000113436
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown